Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Euler characteristics of complete intersections


Authors: John Ewing and Suresh Moolgavkar
Journal: Proc. Amer. Math. Soc. 56 (1976), 390-391
DOI: https://doi.org/10.1090/S0002-9939-1976-0399116-4
MathSciNet review: 0399116
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We point out that a conjecture of Chen and Ogiue, regarding the Euler characteristic of complete intersections, is a simple consequence of a theorem of Hirzebruch.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0399116-4
Keywords: Euler characteristic, complete intersection manifold, complex projective space
Article copyright: © Copyright 1976 American Mathematical Society